Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Feeling weakness and trembling after bowel movement. How to get cured?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11256 Questions
Hi doctor,

I feel weakness and trembling feeling in my legs after bowel movement sometimes and also i feel two or three drops of urine expel sonetimes after i have finished urination and have moved.
Posted Tue, 27 Nov 2012 in General Health
Answered by Dr. Rakhi Tayal 16 minutes later
Thanks for posting your query.
The expulsion of two or three drops of urine after micturition is a normal finding as a few drops that remain in external urethra may be discharged later.
The weakness and trembling feeling in the legs after a bowel movement may be related to exhaustion that you feel after passing a bowel movement. This can be avoided by taking plenty of fluids orally before going to toilet. You may also take an energy drink or fruit juice to replenish the calorie loss.
It would be helpful to get your blood hemoglobin levels checked to rule out anaemia.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor